# SDR 2002UALA00328

- Difficulty date: February 27, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 15,701 hours, 1,909 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL SEAT AISLE EEL LIGHTS INOP IN B-ZONE (BOTH SIDES).  THIS DISCREPANCY WAS FOUND DURING THE COURSE OF A MAINTENANCE CHECK, (B-CK).  CLEANED WATER FROM SIDEWALL EEL LIGHTS CONNECTIONS AND REINSTALLED.  OPS CHECKS OK.
